• Hi Guest!

    You may be aware that "big tech" has been aggressively censoring conservatives on Twitter, Facebook, Google, Instagram, YouTube and other social media platforms. This is tyrannical and suppressive towards Christians and conservatives.

    Please share Talk Jesus community on every platform you have to give conservatives an outlet and safe community to be apart of.

    Support This Community

    Thank You

  • Welcome to Talk Jesus

    A true bible based, Jesus centered online community. Join over 13,000 members today

    Register Log In

My aching head

Member
I have decieded to stop taking a antidepressant. I have been off of it for a week now and still feel awlfull.Headaches and it feels like electric shocks as not to motion I am getting over emotional and downright flakey They never tell you how hard it is to get off of it. I am doing it with a doctors ok. I don't want anything to interfere with my fellowship with the lord or my emotions :confused: <---- a picture of me going tru the withdraw
 
Member
It isn't fun. the thing is the doctor gave me two and half years ago after I came out of detox from xanax. Which had me in bed for twelve weeks.I asked him if it was addicting and he said no when I say addicting I don't mean that I crave it my body does. I have druged myself up and doctors have druged me I am tired of it. No more drugs I have a savior now and he is all I need now. I am not trying to put pepole down who do need drugs. For me I just have had enough and I do have the doctors okay.
 
Administrator
Staff Member
I agree with you about Jesus being all we need. This is true. Seek the Lord in all your needs and GOD will heal you through Jesus Christ.
 
Member
I agree, to a point. I have had hands laid on me for years, I have actually had deliverence from many things, but my "chemical imbalance" remains. I have rebuked it, fasted for release from it, and many other things. Wether we want to admit it or not, sometimes we arent healed from things for a reason. Not everyone will be completely healed from everything, whether it be because of non belief, not accepting our healing, not claiming our healing, or just plain God has his reasons. I have went cold turkey off of antidepressants before, and I was so sick and dizzy, and when that finally went away, all I felt was mood swings and crying spells. I have a LONG family history of this, and unfortunately it is a genetic curse that has to be broken. Anyways, I feel the same as you.....I dont want some medicine to hinder my emotions with God and make me numb to the Holy Spirit. Now I take Wellbutrin, and I feel great, no hinderances, and I can actually cry over things that before I was just numb to. Sorry to ramble, I will pray for your release from depression and hope that all goes well for you.
God Bless
 
Member
I just wanted to thank you all for your prayers I am feeling better every day now I just want to thanks the lord. There are still a few things but I know the lord is working on that as well. Praise the lord. and good bless you lady bug I said a prayer for you I know god works thru doctors . Now I have to give up smoking.
 
Member
God bless you Ross.

I am sure you are going to have some tough moments coming up ahead. But you can do it. And Jesus is worth it.
 

Similar threads

Top